# SDR CA140926007

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 7373T0
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65633789
- Condition: Cracked
- Location: Mlg
- Part time: 66,676 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL OF TRUNNION LINK ASSY NDT MAGNETIC PARTICLE INSPECTION IAW BSOPM 20-20-01 DETECTED MULTIPLE CRACK INDICATIONS RADIATING OUT FROM TANGENT OF LUG BORE OUTER FACE.
